# SDR AALA202209294415

- Difficulty date: September 23, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A300*
- Aircraft serial: 1431
- Aircraft time: 69,049 hours, 26,344 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Defective
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH #1 ENGINE IDG INOPERATIVE AND ON MEL APU AUTO SHUT DOWN ON CLIMB OUT AND WERE DOWN TO SINGLE GENERATOR OPERATION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202209264415: MAINTENANCE REPLACED THA APU OIL PUMP DIFFERENTIAL PRESSURE AND GENERATOR SCAVENGE DIFFERENTIAL SWITCHES 8070KM AND 8071KM (AALA202209291778) PER AMM 49-91-15. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
